# SDR USAA061235

- Difficulty date: October 17, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 16,772 hours, 16,772 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534722820100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y1292 FRAME 67 FLOORBEAM CORROSION.  REPLACED FLOORBEAM PER SRM 52-42-11, DEFECT SIZE: 1" X 1" X .100" DEEP.
